A member asked:

I injured my back lifting three weeks ago. my doctor put me on a steroid and muscle relaxer for pain. i finished both a week ago. last saturday my right eye began kind of twitching and pulsing. intermittently. it has continued. cause?

6 doctors weighed in across 2 answers

Eyelid twitching is typically due to stress, eye strain, or excessive caffeine intake. It is unlikely that completing a short course of corticosteroid and muscle relaxer will cause this sort of problem.

Answered 10/17/2021

0 views

Thank

The eye "twitching and pulsing" most likely represents orbital myokymia, a benign and self-limited condition. The back injury and steroids have no direct cause, but lack of sleep, eye strain, stress, electrolyte imbalance, dehydration, may or may not be causative. This should spontaneously resolve over a few more days.

Answered 10/17/2021

0 views

Thank

Related Questions